Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Wilmington, OH

July 10, 20135 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 10, 2013, 4:33 PM EDT for 5 counties in Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 4:33 PM EDT (20:33 UTC)
Expired
Jul 10, 2013, 7:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:45 PM EDTFLASH FLOODGoshen, OHNUMEROUS ROADS CLOSED DUE TO HIGH WATER...OVER A FOOT DEEP IN SOME LOCATIONS.
Jul 10, 4:45 PM EDTFLASH FLOODMilford, OHSEVERAL ROADS NEAR MILFORD AND THROUGH MIAMI TOWNSHIP WERE CLOSED DUE TO WATER OVER A FOOT DEEP ON SOME ROADWAYS.
Jul 10, 5:32 PM EDTFLOODFayetteville, OHSOME HIGH WATER ON ROADWAYS...A FEW INCHES DEEP.
Jul 10, 5:45 PM EDTFLASH FLOOD2 Ne Blanchester, OHHIGH WATER NEARLY A FOOT DEEP OVER ROUTE 28.
Jul 10, 5:45 PM EDTFLASH FLOODBlanchester, OHOVER A FOOT OF MOVING WATER OVER DUDLEY ROAD NEAR BLANCHESTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1493 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WGUS51 KILN 102033
FFWILN
OHC015-025-027-061-071-102330-
/O.NEW.KILN.FF.W.0023.130710T2033Z-130710T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...
  NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
  WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 730 PM EDT.

* AT 431 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN   
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER     
  TWO INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL      
  CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON
  TOWNSHIP...BLANCHESTER...FAYETTEVILLE...LOVELAND...MILFORD...ST.
  MARTIN...AMELIA...BATAVIA...LYNCHBURG...MOUNT ORAB...NEW VIENNA AND
  TERRACE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3901 8431 3904 8435 3927 8435 3929 8427
      3927 8425 3925 8401 3935 8400 3944 8362
      3894 8388

$$

CONIGLIO
1 follow-up statement
842 
WGUS71 KILN 102306
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED JUL 10 2013

OHC015-025-027-061-071-102316-
/O.CAN.KILN.FF.W.0023.000000T0000Z-130710T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN OH-CLINTON OH-HAMILTON OH-CLERMONT OH-HIGHLAND OH-
706 PM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN HIGHLAND...
NORTHERN CLERMONT...EASTERN HAMILTON...SOUTHERN CLINTON AND
NORTHWESTERN BROWN COUNTIES HAS BEEN CANCELLED...

THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND WATER IS RECEDING AND 
IS NO LONGER EXPECTED TO POSE A THREAT.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3901 8431 3904 8435 3927 8435 3929 8427
      3927 8425 3925 8401 3935 8400 3944 8362
      3894 8388

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:40 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.

FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.

TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKER
Hazardous weather outlook, Jul 10, 4:31 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT WED JUL 10 2013

KYZ090>100-OHZ026-044>046-052>056-061>065-070>074-077>082-088-112045-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
431 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT
BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089-OHZ034-035-042-043-051-060-
112045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-
431 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER THIS EVENING. SOME
LOCALLY HEAVY RAIN IS POSSIBLE THROUGH THIS EVENING

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     1 SSW SIDNEY            40.28N 84.17W
07/10/2013  M86 MPH          SHELBY             OH   MESONET

            WEATHERBUG SENSOR AT SIDNEY MIDDLE SCHOOL

0320 PM     TSTM WND DMG     6 N CARLISLE            39.66N 84.33W
07/10/2013                   MONTGOMERY         OH   PUBLIC

            ONE LARGE TREE DOWN, PULLED POWER LINES DOWN

0329 PM     TSTM WND DMG     2 SE FAIRBORN           39.78N 83.99W
07/10/2013                   GREENE             OH   PUBLIC

            TWO LARGE BRANCHES DOWN

&&

SNYDER
Local storm report, Jul 10, 4:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND GST     KCMH PORT COLUMBUS APT  40.00N 82.89W
07/10/2013  M71.00 MPH       FRANKLIN           OH   ASOS

&&

HATZOS
Local storm report, Jul 10, 4:22 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     YELLOW SPRINGS          39.80N 83.89W
07/10/2013                   GREENE             OH   BROADCAST MEDIA

            SEVERAL LARGE LIMBS DOWN

&&

SNYDER
Local storm report, Jul 10, 4:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     2 SSE WILMINGTON        39.42N 83.82W
07/10/2013  M46.00 MPH       CLINTON            OH   OFFICIAL NWS OBS

            MEASURED AT THE NWS OFFICE IN WILMINGTON OHIO.

0408 PM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
07/10/2013  M51.00 MPH       CLINTON            OH   ASOS

&&

HATZOS
Local storm report, Jul 10, 4:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     RADNOR                  40.38N 83.15W
07/10/2013  M75.00 MPH       DELAWARE           OH   AMATEUR RADIO

            TIME ESTIMATED FROM RADAR.

0423 PM     TSTM WND GST     KLCK RICKENBACKER APT   39.81N 82.93W
07/10/2013  M52.00 MPH       FRANKLIN           OH   AWOS

&&

HATZOS
Local storm report, Jul 10, 4:33 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     2 NE FAIRBORN           39.83N 83.99W
07/10/2013                   GREENE             OH   AMATEUR RADIO

            ONE TWELVE-INCH DIAMETER TREE WAS UPROOTED. TIME OF EVENT
            ESTIMATED FROM RADAR.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:14 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 9, 8:28 PM EDTSpecial Weather StatementILNClinton32 min
Jul 9, 8:29 PM EDTFlash Flood WarningILNHardin4 hr
Jul 9, 8:34 PM EDTSpecial Weather StatementILNAuglaize26 min
Jul 9, 8:37 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby4 hr
Jul 9, 8:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby51 min
Jul 9, 8:45 PM EDTSpecial Weather StatementILNShelby30 min
Jul 9, 9:13 PM EDTSpecial Weather StatementILNShelby17 min
Jul 9, 9:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementILNShelby45 min
Jul 9, 9:32 PM EDTRiver Flood WarningILNHocking61 hr
Jul 9, 10:07 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Jul 9, 11:07 PM EDTSpecial Weather StatementILNLogan38 min
Jul 9, 11:42 PM EDTSpecial Weather StatementILNUnion48 min
Jul 10, 7:05 AM EDTSpecial Weather StatementILNFranklin25 min
Jul 10, 7:40 AM EDTSpecial Weather StatementILNFranklin35 min
Jul 10, 1:54 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
Jul 10, 1:56 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer3 hr
Jul 10, 2:12 PM EDTAreal Flood AdvisoryILNPreble3 hr
Jul 10, 2:22 PM EDTSevere Thunderstorm WarningILNClinton, Warren38 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more43 min
Jul 10, 2:42 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Hardin, Logan, Miami and 1 more3 hr
Jul 10, 2:46 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Shelby44 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Hardin, Logan, Madison and 3 more46 min
Jul 10, 3:08 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison, Miami, Montgomery52 min
Jul 10, 3:21 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery39 min
Jul 10, 3:26 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren3 hr
Jul 10, 3:36 PM EDTAreal Flood AdvisoryILNChampaign, Delaware, Franklin, Madison, Union3 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Highland, Madison and 2 more51 min
Jul 10, 3:44 PM EDTFlash Flood WarningILNHamilton3 hr
Jul 10, 3:45 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Highland, Warren45 min
Jul 10, 3:55 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Highland, Warren3 hr
Jul 10, 3:55 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more50 min
Jul 10, 4:21 PM EDTSevere Thunderstorm WarningILNFairfield, Highland, Hocking, Pickaway, Pike, Ross54 min
Jul 10, 4:22 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Licking, Pickaway3 hr
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike47 min
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jul 10, 4:46 PM EDTSevere Thunderstorm WarningILNLicking14 min
Jul 10, 4:54 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr
Jul 10, 4:56 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto49 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Scioto55 min
Jul 10, 5:18 PM EDTSevere Thunderstorm WarningILNPike, Ross42 min
Jul 10, 5:25 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Jul 10, 5:49 PM EDTSevere Thunderstorm WarningILNScioto26 min
Jul 10, 5:51 PM EDTFlash Flood WarningILNScioto3 hr

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.